# SDR SCNA00361

- Difficulty date: June 30, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 616033054
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE RT FORWARD EMERGENCY EXIT DOOR SELF LUMINOUS EXIT SIGN WAS FOUND INOPERATIVE.  REMOVED AND REPLACED IAW B727 MM 335031.
